New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Verified Answer]: An 8 year old boy was brought to the…

Need help with your Respiratory & Gas Exchange case study or NCLEX preparation? Connect with a verified Nursing expert now.

An 8 year old boy was brought to the emergency room after suffering a seizure at home. He had no history of epilepsy. Another seizure occurred during the examination. The boy was being treated for asthma and has been taking theophylline.The doctor ordered a theophylline level to be taken 2 hours post dose. The boy’s theophylline level was 48 ug/mL.Research and answer the following questions:a.To what class of drugs does theophylline belong?b.Investigate therapeutic and toxic ranges for theophylline. How does this boy’s level compare?c.At what times should blood be drawn lo reflect the trough and peak concentrations?d.Are the seizures associated with theophylline toxicity?e.Initially the boy’s theophylline results were out the linearity range for the method being tested. How do you think the final value was established?f.What clinical manifestations can affect theophylline metabolism?

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion